MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN AORTIC ARCH 1B; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN AORTIC ARCH 1B; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175830P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned to intervascular.A visual inspection is ongoing, results are pending.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.A review of the complaint device history records is ongoing, results are pending.(a picture showing the defect was provided by the user.It was analyzed by the qa supervisor.Her observations are as follows: "we will wait for the return of the product but it is as usual it seems that it is a yellowing of the collagen: known phenomenon without impact on the product.Product in conformity." the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that while preparing for aortic arch replacement surgery, a discolored part of collagen melted in the product was found.The surgery was completed with the same model stored in the hospital.The defect was detected during cutting the product.The surgery was not delayed.Complaint # (b)(4).
 
Event or Problem Description
Complaint #(b)(4).
 
Additional Manufacturer Narrative
(3331/213) the device history records review concluded that there was no non-conformance / planned deviation in relation with the event reported.(10/170) the involved device was returned to intervascular for examination.A visual inspection was performed by the qa supervisor, it concluded that : -the defect found is confirmed, the prosthesis has yellow spots.These spots are similar to excess collagen which are routinely accepted according to the acceptance criteria defined in the pqsd1072-a-1 (defect code r3).This defect is an aesthetic defect.-in its current state the product should have been rejected, the non-conformity of the prosthesis comes from the fact that there are several excesses.However, it should be noted that the collagen turns yellow over time and is not necessarily visible at the qc step and that the excesses do not exceed the crimps of the product.(b)(4).(143) the conducted investigation concluded that the product involved was non-conform to the specification due to the presence of several collagen excesses which should have been rejected during the quality control (qc) step.This is an aesthetic defect.However, it should be noted that the collagen turns yellow over time and is not necessarily visible at the qc step.

Brand Name
HEMASHIELD PLATINUM WOVEN AORTIC ARCH 1B
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
laurence richard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key14826940
Report Number1640201-2022-00023
Device Sequence Number14663790
Product Code MAL
UDI-Device Identifier00384401018582
UDI-Public(01)00384401018582
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberM00202175830P0
Device Catalogue NumberM00202175830P0
Device Lot Number21J08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown